# SDR SIMA201115404

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 31,037 hours, 26,019 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21707
- Part serial: 2398
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4176 THE TOWER ADVISED THAT AFTER TOUCHDOWN SAW A PUFF OF WHITE SMOKE FROM AIRCRAFT.  DURING TAXI THE CREW NOTICED THE LEFT BRAKE PEDAL SOFT.  THEN LOST NR 2 SYSTEM QUANTITY & PRESSURE AS THE CREW STOPPED THE AIRCRAFT.  ON INSPECTION FOUND PIECES OF BRAKE AND HYDRAULIC FLUID ON THE GROUND.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2, 3 AND 4 TIRE ASSEMBLY IAW AE MTX WC 32-700-11.  REMOVED AND REPLACED THE NR 2 AND 3 BRAKE IAW AE MTX WC 32-600-14.  THE AIRCRAFT WAS RETURNED TO SERVICE.
